# SDR DALA2023072105907

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,163 hours, 9,639 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 4R DOOR MSG AT CRUISE NO CABIN PRESSURE CHANGE. CORRECTIVE ACTION: REPAIRED CONNECTOR (36MJ-A) PIN A. PERFORMED TEST SLIDE ARMED INDICATION AFT RH PAX DOOR. (4722602)
